# SDR CALA9801962

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Baggage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS TURNED ON.  REMOVED AND REPLACED AFT BATTERY PACK IN AFT BAG BIN OVERHEAD PER MM 33-53-0.
